Addiction: Substance Abuse Community
Body Temp.
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Body Temp.

Ok, I have a question.  I have wiened myself of off my pain meds and I feel great but I am noticing some changes.  The biggest one being my body temp. Since I am clean,  I noticed that I am no longer hot all the time.  My Husband used to complain that the house was always cold.  I was always hot so I never turned up the heat.  In the summer our electric bill was huge because I had the Air on all the time.  Now that I am off the meds I noticed that I am cold.  Which is natural because it is cold outside but I used to be hot all the time.  I don't think I am still WD.  I am through all that and I feel great.  So my question is did the pills have something to do with that?  My mother is on constant pain meds and she sweats horribly around the face.  She is on a morphine pump and Oxy's around 3-6 40mg pills a day.  She is an addict and abuses the meds.  No doctor can explain the sweating.  I am thinking it is the drugs.  Any thoughts or experience with this.  

Thanks
Tags: sweat
Related Discussions
2 Comments Post a Comment
Blank
495284_tn?1333897642
While i used i had raging hot flashes all the time......many many a day......now that i have been clean i have maybe had 10 in 8 months(i am in meonapuse anyways!!)  So yes i know what you are saying and yes i believe the pills had something to do with it.  sara
Blank
728287_tn?1231350873
While I haven't begun my wd yet , I wanted to put my two cents in...lol. I am always cold. I am presently taking between 12-25 percocet 7.5/325's a day. I am beginning suboxine on 1/19/09. I have noticed that I have hot flashes when the meds kick in. I snort them ,so I get a rush anyway. But when I was taking them orally and correctly ,I noticed the flashes of heat when they began to take effect. Now ,Im an ice box all the time.. I think it is how your body reacts personally to the chemical makeup of the meds u take. I think I would rather be hot honestly. Im always wearing an oversized hoodie over my shirts. Not the best fashion plate. lol. Best of luck to you in your endeavors. I will pray for u as well as myself.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia